Next Article in Journal
Generalized Attracting Horseshoe in the Rössler Attractor
Previous Article in Journal
MCNet: Multi-Scale Feature Extraction and Content-Aware Reassembly Cloud Detection Model for Remote Sensing Images
 
 

Order Article Reprints

Journal: Symmetry, 2021
Volume: 13
Number: 29

Article: A New Proof for Lyapunov-Type Inequality on the Fractional Boundary Value Problem
Authors: by Yumei Zou, Xin Zhang and Hongyu Li
Link: https://www.mdpi.com/2073-8994/13/1/29

MDPI offers high quality article reprints with convenient shipping to destinations worldwide. Each reprint features a 270 gsm bright white cover and 105 gsm premium white paper, bound with two stitches for durability and printed in full color. The cover design is customized to your article and designed to be complimentary to the journal.

Quote and Order Details

Contact Person

Invoice Address

Notes or Comments

Validate and Place Order

The order must be prepaid after it is placed

req denotes required fields.
Back to TopTop